[1] R. Aghalary, A. Ebadian and Z. Orouji, Certain properties of rational functions involving Bessel functions, Tamkang J. Math. 43 (2012) 391–398.
[2] R. M. Ali, M. Hussain, V. Ravichandran and K. G. Subramanian, A class of multivalent functions with positive coefficients defined by convolution, J. Ineq. Pure. Appl. Math. 6 (2005) 1–9.
[3] J. Nishiwaki and S. Owa, Coefficient inequalities for analytic functions, Int. J. Math. Math. Sci. 29 (2002) 285–290.
[4] J. Nishiwaki and S. Owa, Certain classes of analytic functions concerned with uniformly starlike and convex functions, Appl. Math. Comp. 187 (2007) 350–357.
[5] S. Owa and J. Nishiwaki, Coefficient estimates for certain classes of analytic functions, J. Ineq. Pure. Appl. Math. (2002) 1–5.
[6] S. Porwal and K. K. Dixit, An application of generalized Bessel function on certain analytic functions, Acta Univ. M. Belii Ser. Math. 2013 (2013) 51–57.
[7] B. A. Uralegaddi, M. D. Ganigi and S. A. Sarangi, Univalent functions with positive coefficients, Tamkang J. Math. 25 (1994) 225–29